Add like
Add dislike
Add to saved papers

Anaphylactic shock due to intra-articular injection of diclofenac etalhyaluronate sodium: A case report.

BACKGROUND: Anaphylactic shock of diclofenac etalhyaluronate agent can be prolonged and recurrent. However, its reports are rare, and consequently, its method of management remains to be established.

CASE PRESENTATION: A 65-year-old woman received an intra-articular injection of diclofenac and hyaluronate. After 20 min, systemic urticaria and severe hypotension developed after walking. After an intramuscular adrenaline injection, she was transferred to our hospital. Despite administration of continuous noradrenaline and adrenaline, hypotension persisted. Seven hours after the joint injection, 25 mL of knee joint fluid was aspirated under ultrasound guidance. Mobilization was performed 24 h after joint injection. However, urticaria rapidly spread after standing. At 45 and 46 h after joint injection, we confirmed that no symptoms, including urticaria, recurred after walking.

CONCLUSION: Anaphylactic shock due to intra-articular injection of diclofenac etalhyaluronate is prolonged and requires extended observation. Aspiration of joint fluid may be one of the treatment options.

Full text links

We have located links that may give you full text access.
Can't access the paper?
Try logging in through your university/institutional subscription. For a smoother one-click institutional access experience, please use our mobile app.

For the best experience, use the Read mobile app

Mobile app image

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app

All material on this website is protected by copyright, Copyright © 1994-2024 by WebMD LLC.
This website also contains material copyrighted by 3rd parties.

By using this service, you agree to our terms of use and privacy policy.

Your Privacy Choices Toggle icon

You can now claim free CME credits for this literature searchClaim now

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app